My question is longer than 2000 characters so I can't copy and paste it here but if anyone has time to read this link which is the same thing posted on a different forum I would greatly appreciate any advice or input!!
I promise it's not spam! The gist of the issue is that I am a contact lens wearer who has been experiencing reoccurring eye lid swelling/under eye redness and the only thing that has been helping is Tobradex, a steroid and antibiotic not meant for long term use. Read the link for a more detailed description of my dilemma.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.